# SDR AALA202510067863

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,656 hours, 30,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EXIT DOOR ARM PLATE LOOSE. TIGHTENED THE ARMED GRIP PLATE BOLT ON THE 2R EXIT DOOR IAW AMM 52-22-22.
